# SDR ASOA2013090908978

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,468 hours, 16,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE,   R & R AFT F/A'S FLASHLIGHT IAW AMM 25-61-02.
